LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING





Mark Johnson, MD, PhD
Expert Profile



User Photo For: DrMarkEJohnson
Mark Johnson, MD, PhD
Cosmetic surgeon | Views: 43328


Friendname: DrMarkEJohnson
Business Name: Nouveau Jeunesse Rejuvenative Medicine
Website: findnewyouth.com
 
Location: 7131 W Deschutes Ave, Ste 101
Kennewick, WA 99336
United States
Telephone: 509-736-9989
Languages Spoken: English




Post a reply Ask Mark Johnson a question Return to Mark Johnson's homepage



Ask An Expert > Mark Johnson Message Board > How can I treat discoloration under my eye which was caused after resteline injection three months ago?
AUTHOR MESSAGE
Default User Photo
Karineh
,
How can I treat discoloration under my eye which was caused after resteline injection three months ago?



DrMarkEJohnson
Cosmetic surgeon
Kennewick, WA
United States
View My Professional Profile
  October 3, 2012 6:31 PM

My guess is that this gets worse when you are outside, causing a bluish discoloration from something called the Tindell effect. Not always easily treated.
1. Try photofacial in that area to see if improves
2. You may be able to use hyaluronidase, an enzyme that breaks down hyaluronic acid like found in restyline. It can be difficult to just get the area in question, so be prepared to understand that more filler may be needed to improve the contours. I would recommend the new Merz product "Belotero", which can be used very superficially. Be sure to UNDERTREAT the deficit initially as it tends to remain hydrated and swollen for some time.

Kind regards,
Mark E Johnson MD, PhD


AlexanderRivkinM.D.
Plastic surgeon
los angeles, CA
United States
View My Professional Profile
See an experienced injector  October 30, 2012 2:49 PM

This condition is relatively easily treated with hyaluronidase injections. this is an enzyme that is used to partially or completely dissolve the restylane. the blue discoloration should disappear when you dissolve the restylane. waiting is not going to work well because restylane can remain in the area for several years. it is possible that you are seeing the blue color because the restylane was injected too superficially. in the tear trough area, restylane should be injected in the deepest layers, next to the bone. be sure to go to someone very experienced.


docblinski
Plastic surgeon
Miami, FL
United States
View My Professional Profile
  November 2, 2012 6:31 AM

Agree with both previous expert responders.




 



 

Welcome to the Ask An Expert section of our website! Our network of board certified physicians can answer any questions that you may have regarding plastic surgery, skin care, dermatology and other conditions. Popular topics include tummy tuck, liposuction, rhinoplasty, acne scars, facelift, breast augmentation and more. This frequently asked questions section is opened to everyone and you need to set up an account with Makemeheal before you can ask your own question. This service is absolutely free and is available to those who are interested in learning more about a particular cosmetic procedure, treatment or product.

Before asking a question, we recommend you to browse through our existing collection of questions and answers to ensure that the question you want to ask have not already been answered by our highly experienced experts. This will help you save time and get an answer more quickly. When asking a new question, we recommend you to be very detailed so that our experts could formulate a more precise & professional answer.

Of course, this service is not a substitute for a doctor visit or a consultation with a plastic surgeon or cosmetic dermatologist. The answer you will find here only serve as initial directions of thoughts and not as specific instructions. You should remember that it is utterly important to consult a skilled specialist prior to scheduling any type of treatment in order to get acquainted with possible contraindications. Only a one-on-one meeting will enable your cosmetic surgeon to properly evaluate your condition, conduct examinations and explain their results.